# SDR 05FDEA01201

- Difficulty date: May 4, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N254FE
- Make and model: Boeing 727-200
- Aircraft serial: 20936
- Aircraft time: 56,586 hours, 35,881 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE PREVIOUS REPAIR STA 1120 STR 22 FOR REPAIR STATUS (MAJOR/MINOR) AND FAA APPROVAL.  REMOVED DAMAGE SECTION OF STRINGER, FABBED FILLER AND SPLICES AND INSTALLED REPAIR IAW SRM 53-10-3 FIG 1 DETAIL I.  THIS IS A MAJOR REPAIR ON N/R N00228 AT MAE.
